zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions for a discrete time predator-prey system with monotone functional responses. (English) Zbl 1122.39005
Summary: Sharp sufficient conditions for the existence of periodic solutions of a nonautonomous discrete time semi-ratio-dependent predator-prey system with functional responses are derived. In our results this system with any monotone functional response bounded by polynomials in $\Bbb R^{+}$, always has at least one $\omega$-periodic solution. In particular, this system with the most popular functional responses Michaelis-Menten, Holling type-II and III, sigmoidal, Ivlev and some other monotone response functions, always has at least one $\omega$-periodic solution.

MSC:
39A11Stability of difference equations (MSC2000)
39A12Discrete version of topics in analysis
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] Bohner, M.; Fan, M.; Zhang, J.: Existence of periodic solutions in predator -- prey and competition dynamic systems. Nonlinear anal.: real world appl. 7, 1193-1204 (2006) · Zbl 1104.92057
[2] Fan, M.; Wang, Q.: Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator -- prey systems. Discrete contin. Dyn. syst. Ser. B 4, No. 3, 563-574 (2004) · Zbl 1100.92064
[3] Fazly, M.; Hesaaraki, M.: Periodic solutions for predator -- prey systems with beddington -- deangelis functional response on time scales. Nonlinear anal.: real world appl. (2007) · Zbl 1145.92035
[4] Freedman, H. I.: Deterministic mathematical models in population ecology. Monograph textbooks pure applied math. 57 (1980)
[5] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and non-linear differential equations. (1977) · Zbl 0339.47031
[6] Wang, Q.; Fan, M.; Wang, K.: Dynamics of a class of nonautonomous semi-ratio-dependent predator -- prey systems with functional responses. J. math. Anal. appl. 278, 443-471 (2003) · Zbl 1029.34042